Biometrical Journal

Cover image for Vol. 58 Issue 4

Edited By: Marco Alfò, Dankmar Böhning

Impact Factor: 0.683

ISI Journal Citation Reports © Ranking: 2015: 51/56 (Mathematical & Computational Biology); 77/123 (Statistics & Probability)

Online ISSN: 1521-4036

Recently Published Issues

See all

  • Current Issue:July 2016

    Volume 58, Issue 4

  • May 2016

    Volume 58, Issue 3

  • March 2016

    Volume 58, Issue 2

    Special Issue: Models for Continuous Data with a S...

  • January 2016

    Volume 58, Issue 1

    Special Issue: Methodological Aspects of the Benef...

  • November 2015

    Volume 57, Issue 6

    Special Issue: Bayesian Biostatistics


ICSB 2016 Special Issue

Selected manuscripts of articles arising from the ISCB 2016 will be published as a Special Issue. This Special Issue aims to publish high quality papers on cutting-edge biostatistical methods for clinical research presented at ISCB 2016. See the conference website for more information


Biometrical Journal is edited in cooperation with the German and the Austro-Swiss Region of the International Biometric Society (IBS). Visit the Society homepages now or register for free online member access.


Call for Papers

Joint Modelling of Longitudinal and Time-To-Event Data and Beyond
Guest Editors: Carmen Cadarso Suárez, Nadja Klein, Thomas Kneib, Geert Molenberghs, Dimitris Rizopoulosi
Submission deadline:
October 31, 2016

Recently Published Articles

  1. The impact of stratification by implausible energy reporting status on estimates of diet-health relationships

    Janet A. Tooze, Laurence S. Freedman, Raymond J. Carroll, Douglas Midthune and Victor Kipnis

    Version of Record online: 23 AUG 2016 | DOI: 10.1002/bimj.201500201

  2. Performance of the Peto odds ratio compared to the usual odds ratio estimator in the case of rare events

    A. Catharina Brockhaus, Ulrich Grouven and Ralf Bender

    Version of Record online: 22 AUG 2016 | DOI: 10.1002/bimj.201600034

  3. Parsimonious mixtures of multivariate contaminated normal distributions

    Antonio Punzo and Paul D. McNicholas

    Version of Record online: 11 AUG 2016 | DOI: 10.1002/bimj.201500144